UZH-Logo

Maintenance Infos

Optimales Wachstum bei Sättigung und Wachstumsaversion


Falkinger, Josef (1985). Optimales Wachstum bei Sättigung und Wachstumsaversion. Kyklos, 38(2):200-215.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

16 downloads since deposited on 23 Oct 2013
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:German
Date:May 1985
Deposited On:23 Oct 2013 11:31
Last Modified:05 Apr 2016 17:04
Publisher:Wiley-Blackwell
ISSN:0023-5962
Publisher DOI:https://doi.org/10.1111/j.1467-6435.1985.tb02223.x
Permanent URL: https://doi.org/10.5167/uzh-82392

Download

[img]
Preview
Filetype: PDF
Size: 641kB
View at publisher

Author Collaborations